# SDR SIMA20121213005

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 35,529 hours, 29,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010861
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT LIGHT BULB INOPERABLE ON THE PASSENGER ENTRY COURTESY LIGHT UNIT.  THE OPERATIONAL CHECK COURTESY LIGHT IAW AMM 33-26-00 CHECK WAS GOOD.  THE  EMERGENCY LIGHT ON THE COURTESY LIGHT ASSEMBLY WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR EMERGENCY LIGHT IAW AMM 33-26-04.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-26-00 AND 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
